My last period was the 15th of July. Had unprotected sex with my bf on the 1st of August. Took the plan b right after. Started bleeding on the 8th of August (Saturday). It is now the 19th of August (almost 2 weeks in) and I'm still bleeding. I didn't have any cramps or nausea. No side effects at all, just bleeding. It's not heavy, it's light but bright red (regular flow with little blood clots here and there). It was my first time taking the plan b. I don't use or take any form of birth control either. I just want to know when will this bleeding end? Has anyone have this same experience? Please help???
There is no way to tell you that. You probably should see your dr for birth control. You had sex close to when you could get pregnant without protection. Plan B has a 5-20% chance of pregnancy.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had unprotected sex 5 days after the start of my period. Took plan b. light bleeding a week later?
Updated 30 Jan 2014 • 2 answers
Updated 8 Jun 2014 • 1 answer
Updated 7 Jul 2014 • 2 answers
Updated 23 Dec 2014 • 1 answer
Updated 25 Apr 2015 • 1 answer